MAUDE Adverse Event Report: COVIDIEN LP BARRX BEACON; KIT, NEEDLE, BIOPSY

COVIDIEN LP BARRX BEACON; KIT, NEEDLE, BIOPSY
Model Number DSA-135-01
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device snapped in half during the procedure.The handle is broken seemed to have occurred on/around the time of the first pass attempting to enter the bile duct.After it broke, it was difficult to remove it from the scope and it seemed that a wrench was used.The customer had to change out the scope and switch to a different modality.It was verified by the sales representative that it was a broken handle and not a broken cannula tip.There was no patient and user harm.

Brand Name
BEACON
Common Device Name
KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
MDR Report Key9942623
Report Number3004904811-2020-00007
Device Sequence Number3752769
Product Code FCG
UDI-Device Identifier10884521663527
UDI-Public10884521663527
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2022
Device Model NumberDSA-135-01
Device Catalogue NumberDSA-135-01
Device Lot NumberF2510861X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1